# SDR 98ZZZX1737

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60UK
- Make and model: Beech 60
- Aircraft serial: 004
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Washer
- Part number: MS200026
- Condition: Missing
- Location: Keel Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 2400 HOUR INSPECTION, THE UPPER RIGHT KEEL BEAM ATTACH BOLT WASHER WAS FOUND MISSING WHICH LET KEEL BEAM BOLT LOOSE.  NO OTHER DEFECTS NOTED.  INSTALLED NEW WASHER MS20002-6 AND TORQUED TO SPECS.
